# SDR 6EER20180118002

- Difficulty date: January 18, 2018
- Submitted: January 18, 2018
- Operation: General aviation
- Filed by: Embraer Executive Jet Services, LLC, repair station 6EER154C
- Aircraft: N417EE
- Make and model: Emb EMB-505
- Aircraft serial: 50500417
- Aircraft time: 6 hours, 5 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: M259881021
- Condition: Missing
- Location: Fuel Tank
- Part time: 6 hours, 5 cycles
- Component: Drain Valve
- Component part number: L83A13628
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE RT WING TANK FUEL DRAIN WAS FOUND TO BE LEAKING. UPON REMOVAL OF THE DRAIN P/N L83A13-628, THE INSTALLATION O-RING P/N M25988/1-021 WAS FOUND TO BE MISSING. THE LT WING TANK FUEL DRAIN WAS REMOVED FOR INSPECTION AS A PRECAUTION AND IT HAD THE O-RING INSTALLED.
